MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 12X125MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 12X125MM STR; LPS AND S-ROM : KNEE STEMS
Catalog Number 198725412
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a previous distal femoral replacement from a previously failed rev knee.The femoral component became loose from the cement mantel and there was a lot of bone remodeling.The femoral component was removed with ease and the bone remodeled bone was resected and another dfr was implanted with longer segments.Activity level: yes, doi: on (b)(6) 2021, dor: unknown, affected side: right.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 (concomitant).

Brand Name
LPS CEMENTED STEM 12X125MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24733534
Report Number1818910-2026-05460
Device Sequence Number13072064
Product Code JWH
UDI-Device Identifier10603295079170
UDI-Public(01)10603295079170(17)310531(10)J9930Y
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198725412
Device Lot NumberJ9930Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT.; LPS UNIV TIB HIN INS XSM 26MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight103 KG